| Model Number |
CN-830-L |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Information (3190)
| Date of Event |
08/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, halfway through the surgery, the thread broke from the needle.
Event or Problem Description
According to the reporter, during a bowel surgery, halfway through the procedure, the thread broke off from the needle.The surgeon managed to finished off tying the suture with the needle holder without the needle attached.There was no patient injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.